# SDR UALA2013022801207

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,079 hours, 16,809 cycles
- Engine: Pwa PW2037
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 490S1
- Part serial: 10529
- Condition: Faulty
- Location: Hf Comm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HF RADIO UNABLE TO TRANSMIT.  REPLACED LEFT HF COUPLER PER MM, OPS CHECK GOOD.  TUNE FREQUENCY 6.640 TOOK BETWEEN 4 AND 7 SECONDS.  RADIO TRANSMISSION MADE ON TUNED FREQUENCY TRANSMIT & RECEIVE VOICE COMMUNICATION.
